# SDR REXA2012050100591

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 23,732 hours, 20,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 2 AFT CEILING EMERGENCY LIGHTS INOP, LIGHTS ADJACENT TO EACH OTHER.  REMOVED AND CLEANED EMERGENCY LIGHT BULBS OPS CHECKS GOOD PER CRJ AMM 33-50-00.  OK FOR SERVICE.
